Alert archive / Kansas / Flash Flood Warnings in 2015

Flash Flood Warning 10, NWS Topeka, KS

June 4, 2015Brown County, Kansas

NWS Topeka, KS issued this flash flood warning at Jun 4, 2015, 9:11 AM CDT for Brown County, Kansas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2015, 9:11 AM CDT (14:11 UTC)
Expired
Jun 4, 2015, 1:15 PM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

County Brown County, KS

The radar

The Topeka radar (KTWX), 115 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 9:45 AM CDTHEAVY RAIN 4.752 Wsw Robinson, KS24 HOUR RAINFALL TOTAL.
Jun 4, 10:13 AM CDTFLASH FLOODMorrill, KSDITCHES WERE RUNNING OUT OF THEIR BANKS AND DOWN THE STREETS.
Jun 4, 10:48 AM CDTHEAVY RAIN 2.51 Wnw Hiawatha, KSTHURSDAY MORNING RAINFALL TOTAL SINCE 6AM.
Jun 4, 11:00 AM CDTFLASH FLOOD3 Wsw Robinson, KSTHERE WERE TWO LOCATIONS NEAR ROBINSON WHERE GRAVEL AND DEBRIS HAD BEEN WASHED ONTO ROADS FROM WATER COMING OFF THE FIELDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 62 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 2.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
659 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
761 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

747 
WGUS53 KTOP 041411
FFWTOP
KSC013-041815-
/O.NEW.KTOP.FF.W.0010.150604T1411Z-150604T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
911 AM CDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BROWN COUNTY IN NORTHEAST KANSAS...

* UNTIL 115 PM CDT

* AT 903 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. RADAR    
  ESTIMATES 2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN WITH ADDITIONAL 
  ROUNDS OF HEAVY RAINFALL SET TO MOVE ACROSS THE COUNTY. THIS IS    
  LIKELY TO LEAD TO THE ONSET OF FLASH FLOODING ACROSS THE COUNTY. 

* LOCATIONS IMPACTED INCLUDE...
  EVEREST...
  FAIRVIEW...
  HAMLIN...
  HIAWATHA...
  HORTON...
  MORRILL...
  POWHATTAN...
  RESERVE...
  ROBINSON...
  WILLIS...
  KICKAPOO RESERVATION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD. TURN 
AROUND...DONT DROWN. IF WATER BEGINS RISING...MOVE TO HIGHER GROUND. 

&&

LAT...LON 3990 9533 3965 9534 3966 9579 4000 9579
      4000 9534

$$
1 follow-up statement
761 
WGUS73 KTOP 041541
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1041 AM CDT THU JUN 4 2015

KSC013-041815-
/O.CON.KTOP.FF.W.0010.000000T0000Z-150604T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN-
1041 AM CDT THU JUN 4 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR BROWN
COUNTY...

AT 1015 AM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING 
WITH DITCHES RUNNING OUT OF THEIR BANKS AND DOWN THE STREETS IN 
MORRILL. THE PUBLIC ALSO REPORTED THE WOLF RIVER IS ABOUT TO LEAVE 
ITS BANKS IN EASTERN BROWN COUNTY BETWEEN ROBINSON AND LEONA. 
ADDITIONAL MODERATE RAIN IS LIKELY TO PERSIST UNTIL NOON LEADING TO 
MORE FLOODING. 

LOCATIONS IMPACTED INCLUDE...
EVEREST...FAIRVIEW...HAMLIN...HIAWATHA...HORTON...MORRILL...
POWHATTAN...RESERVE...ROBINSON...WILLIS AND KICKAPOO RESERVATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

NEVER DRIVE INTO FLOOD WATERS. TURN AROUND...DONT DROWN!

&&

LAT...LON 3990 9533 3965 9534 3966 9579 4000 9579
      4000 9534

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 6:27 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 4, 6:27 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
627 AM CDT Thu Jun 4 2015

...Update to aviation forecast discussion...

.SHORT TERM...(Today and Tonight)
Issued at 402 AM CDT THU JUN 4 2015

Another complicated short-term forecast is in place for today as
conditions will continue to be strongly influenced by mesoscale and
lingering storm-scale features.

A mid-level ridge stretched across the central U.S. with models
showing it remaining anchored over this region through the
short-term period. Water vapor imagery showed a few embedded
shortwaves that had developed along the northern edge of the ridge
axis that was helping to support the development of scattered
thunderstorms across Nebraska and far northern Kansas early this
morning. Short-range models show this early morning activity near
the KS/NE border to continue to lift just north of the border
through around sunrise before a shift in the winds aloft cause the
storms to shift southeastward and track across northeast and into
east central Kansas through mid to late morning. These morning
storms should generally remain below severe criteria as inhibition
remains in place and effective shear steadily weakens to 25-30kts,
however cannot rule out some marginally-severe hail or gusty winds
from any stronger storms. Most of the short-range models show these
morning storms weakening and diminishing by late morning/early
afternoon with a few hours of mostly dry conditions during the
afternoon hours. However, it is worth noting that both the Hi-Res
ARW/NMM are showing a few isolated storms developing during the
early/mid afternoon hours, likely initiating off of a lingering
outflow boundary, so this potential will need to be monitored
closely. Much like yesterday, the morning cloud cover should keep
temperatures fairly steady initially, but if we're able to get some
breaks in the cloud cover during the early/mid afternoon hours
(which several models are suggesting), then it shouldn't take long
for temperatures to reach into the low/mid 80s across much of the
area as the southerly low-level jet remains in place over the
region, helping to support warm-air advection into the region.  The
coolest conditions will likely be in far northeast Kansas and along
the Kansas/Nebraska border where cloud cover may linger.

Concerns then shift to later this afternoon and this evening for
additional thunderstorm development and the potential for some
strong to severe storms. The surface low pressure west of the
forecast area looks to remain in place with the associated frontal
boundary remaining fairly stationary across western Kansas into
central Nebraska. This boundary, as well as any lingering outflow
boundaries, should be the focus for additional thunderstorm
initiation as early as late this afternoon and into this evening
across north central and far northern Kansas. Whether these storms
will remain somewhat anchored along these boundaries and stay mainly
focused across northern Kansas or if these storms will morph into a
complex of storms that tracks southeastward across the CWA is still
uncertain. However, atmospheric conditions across the northern half
of the CWA should be conducive to the development of strong to
severe storms as inhibition weakens across the area by late
afternoon/early evening, MUCAPE values reach upwards of 3000-4000
J/kg, and 0-6km bulk shear values reach upwards of 30-35kts. The
low-level jet quickly increases across central Kansas late afternoon
through the evening hours with a zone of increased 0-1km helicity
values and bulk shear values across far north central and far
northeast Kansas, so cannot rule out the potential for an isolated
tornado across that region. Otherwise, main threats would be large
hail, damaging winds, and locally heavy rain. Inhibition looks to
build back in during the mid to late evening hours, so storms may
become more elevated at that time. With the cloud cover in place,
low temperatures should only drop into the mid/upper 60s.

.LONG TERM...(Friday through Wednesday)
Issued at 402 AM CDT THU JUN 4 2015

Morning convection Friday will likely lay out some boundaries across
northeast Kansas. These mesoscale boundaries will be a focus for
additional scattered thunderstorm development during the afternoon
and evening hours. Atmosphere is forecast to be unstable with CAPE
in the 3000 J/kg to 4000 J/kg range in the afternoon and evening
with no inhibition. Locally heavy rainfall will again be possible
with high precipitable water in the column and increasing theta-e
with the strengthening of the low level jet Friday night. Upper
level ridge over the Central Plains will keep northern Kansas on the
south edge of the westerlies and models continue to be consistent
with flattening the ridge Saturday night as an upper level trough
moves across the northern and Central Plains. The above feature will
move a front into northern Kansas on Sunday. Strong to severe
thunderstorms will be possible Saturday afternoon and night,
especially north of Interstate 70 where instability and shear will
be supportive of severe storms. Large hail and damaging winds along
be the main hazards. Locally heavy rainfall will continue to be a
concern Saturday night and again on Sunday. The front is still
forecast to move through the forecast area on Monday then stall over
southern Kansas Monday night before lifting northward again by
Wednesday which will keep some small chances of precipitation in the
forecast in the Monday to Wednesday period. Highs will generally be
in the 80s with lows in the 60s to lower 70s.

&&

.AVIATION...(For the 12Z TAFs through 12Z Friday Morning)
Issued at 626 AM CDT THU JUN 4 2015

For the 12z TAFs, expect scattered storms to track near the TAF
sites this morning with a brief period of MVFR cigs possible.
Conditions should be dry this afternoon, but cannot rule out the
potential for some isolated storms in the area. There is a chance
that the evening convection may track southeast toward the TAF sites
late tonight into the overnight hours, however confidence is low in
the timing and occurrence of any storms so only have a mention of
VCTS at this time. Winds through the period will generally be out of
the southeast.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH until 10 AM CDT this morning FOR KSZ008>012-
020>024-026-036-038>040.

&&

SHORT TERM...Hennecke
LONG TERM...53
AVIATION...Hennecke
Hazardous weather outlook, Jun 4, 4:41 AM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
441 AM CDT THU JUN 4 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-050945-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
441 AM CDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED EARLY MORNING STORMS NEAR THE KANSAS/NEBRASKA BORDER
SHOULD BECOME MORE WIDESPREAD AROUND SUNRISE AND TRACK
SOUTHEAST INTO PORTIONS OF EAST CENTRAL KANSAS THROUGH THE MID TO
LATE MORNING HOURS. THESE STORMS SHOULD REMAIN BELOW THE SEVERE
LIMITS...HOWEVER CANNOT RULE OUT SOME SMALL HAIL OR GUSTY WINDS
FROM ANY STRONGER STORMS. LOCALLY HEAVY RAIN AND FLOODING WILL BE
POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT FOR
AREAS ALONG AND NORTH OF INTERSTATE 70 THROUGH 10 AM.

ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED LATE THIS
AFTERNOON THROUGH THIS EVENING ACROSS NORTH CENTRAL AND FAR
NORTHERN KANSAS BEFORE SHIFTING SOUTHWARD THROUGH THE EVENING AND
EARLY OVERNIGHT HOURS. STRONG TO SEVERE STORMS WILL BE POSSIBLE
WITH THIS ACTIVITY...ESPECIALLY NORTH OF INTERSTATE 70...WITH
LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN BEING THE
PRIMARY THREATS. ALSO CANNOT RULE OUT THE THREAT FOR AN ISOLATED
TORNADO ACROSS FAR NORTH CENTRAL AND FAR NORTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

CHANCES FOR THUNDERSTORMS WILL CONTINUE FRIDAY THROUGH SUNDAY
ACROSS THE OUTLOOK AREA. MANY OF THE FORECAST DETAILS WILL BE
DRIVEN BY STORMS FROM THE PREVIOUS DAY...INCREASING UNCERTAINTY IN
THE FORECAST.

THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY NIGHT AND AGAIN
SATURDAY AND SATURDAY NIGHT WITH THE BEST CHANCES NEAR AND NORTH
OF INTERSTATE 70. THESE STORMS COULD BE SEVERE AND PRODUCE
DAMAGING WINDS...HAIL...AND HEAVY RAINFALL. FLASH FLOODING AND
FLOODING OF STREAMS AND CREEKS IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED ACROSS PORTIONS OF NORTH CENTRAL AND
NORTHEAST KANSAS LATE THIS AFTERNOON THROUGH THIS EVENING.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, Jun 4, 8:00 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
800 AM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HAIL             6 N GLASCO              39.45N 97.83W
06/04/2015  E0.88 INCH       CLOUD              KS   TRAINED SPOTTER

&&

BDRAKE
Local storm report, Jun 4, 8:05 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
805 AM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     HEAVY RAIN       FAIRVIEW                39.84N 95.73W
06/04/2015  M2.70 INCH       BROWN              KS   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL.

&&

BDRAKE
Special weather statement, Jun 4, 8:13 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
813 AM CDT THU JUN 4 2015

KSZ009-010-021-022-034-041400-
CLAY-MARSHALL-OTTAWA-RILEY-WASHINGTON-
813 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RILEY...NORTHEASTERN
OTTAWA...SOUTHWESTERN MARSHALL...CLAY AND SOUTHEASTERN WASHINGTON
COUNTIES...

THROUGH 900 AM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST
AT 35 MPH ACROSS PORTIONS OF NORTHWESTERN RILEY...NORTHEASTERN
OTTAWA...SOUTHWESTERN MARSHALL...CLAY AND SOUTHEASTERN WASHINGTON
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE
CLUSTER OF STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG
WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE LONGFORD...CLAY
CENTER...GREEN...BARNES...WATERVILLE...WAKEFIELD...LEONARDVILLE...BLU
E RAPIDS...RANDOLPH AND RILEY.

&&

LAT...LON 3975 9659 3948 9667 3945 9672 3939 9671
      3922 9687 3922 9696 3915 9696 3918 9748
      3931 9741 3931 9737 3938 9737 3970 9717
TIME...MOT...LOC 1313Z 269DEG 33KT 3967 9710 3940 9723
          3916 9744
Local storm report, Jun 4, 8:23 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
823 AM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     HAIL             6 N WELLS               39.22N 97.55W
06/04/2015  E1.00 INCH       OTTAWA             KS   TRAINED SPOTTER

            1 OR 2 QUARTER INCH HAILSTONES BUT MOSTLY PEA SIZE
            OUTSIDE OF THAT.

&&

BDRAKE
Local storm report, Jun 4, 8:24 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
824 AM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 AM     HEAVY RAIN       5 SSE CONCORDIA         39.51N 97.63W
06/04/2015  M1.40 INCH       CLOUD              KS   TRAINED SPOTTER

            MEASURED RAINFALL WITHIN 1 HOUR AND STILL RAINING.

&&

BDRAKE
Special weather statement, Jun 4, 8:55 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
855 AM CDT THU JUN 4 2015

KSZ010-011-022-023-041445-
MARSHALL-NEMAHA-POTTAWATOMIE-RILEY-
855 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RILEY...WESTERN
POTTAWATOMIE...SOUTHWESTERN NEMAHA AND SOUTHERN MARSHALL COUNTIES...

THROUGH 945 AM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST AT 30 MPH
ACROSS PORTIONS OF NORTHERN RILEY...WESTERN POTTAWATOMIE...
SOUTHWESTERN NEMAHA AND SOUTHERN MARSHALL COUNTIES. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING
PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH...HEAVY RAIN AND
FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
RILEY...OLSBURG...FRANKFORT...TUTTLE CREEK LAKE...BLAINE...
VERMILLION...LILLIS...WHEATON AND WESTMORELAND.

&&

LAT...LON 3982 9612 3950 9621 3924 9648 3924 9696
      3931 9696 3946 9683 3982 9669
TIME...MOT...LOC 1355Z 264DEG 27KT 3975 9659 3947 9670
          3923 9700

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:27 AM CDTSpecial Weather StatementTOPCloud33 min
Jun 4, 12:55 AM CDTSpecial Weather StatementTOPBrown35 min
Jun 4, 1:00 AM CDTSpecial Weather StatementTOPRepublic30 min
Jun 4, 1:29 AM CDTSpecial Weather StatementTOPCloud31 min
Jun 4, 1:46 AM CDTSpecial Weather StatementTOPBrown29 min
Jun 4, 1:47 AM CDTSpecial Weather StatementTOPBrown28 min
Jun 4, 1:57 AM CDTSpecial Weather StatementTOPRepublic33 min
Jun 4, 2:15 AM CDTSpecial Weather StatementTOPBrown30 min
Jun 4, 2:45 AM CDTSpecial Weather StatementTOPBrown30 min
Jun 4, 3:08 AM CDTSpecial Weather StatementTOPBrown37 min
Jun 4, 3:45 AM CDTSpecial Weather StatementTOPBrown30 min
Jun 4, 4:34 AM CDTSpecial Weather StatementTOPBrown26 min
Jun 4, 4:43 AM CDTSevere Thunderstorm WarningTOPBrown, Jackson32 min
Jun 4, 4:46 AM CDTSpecial Weather StatementTOPBrown29 min
Jun 4, 7:07 AM CDTSpecial Weather StatementTOPWashington23 min
Jun 4, 7:09 AM CDTSpecial Weather StatementTOPCloud36 min
Jun 4, 7:13 AM CDTSevere Thunderstorm WarningTOPCloud, Republic47 min
Jun 4, 7:29 AM CDTSpecial Weather StatementTOPWashington46 min
Jun 4, 7:36 AM CDTSpecial Weather StatementTOPCloud24 min
Jun 4, 7:44 AM CDTSpecial Weather StatementTOPCloud31 min
Jun 4, 7:51 AM CDTSpecial Weather StatementTOPCloud24 min
Jun 4, 8:13 AM CDTSpecial Weather StatementTOPClay47 min
Jun 4, 8:55 AM CDTSpecial Weather StatementTOPMarshall, Pottawatomie, Riley50 min
Jun 4, 9:49 AM CDTSpecial Weather StatementTOPPottawatomie41 min
Jun 4, 10:39 AM CDTSpecial Weather StatementTOPJefferson51 min
Jun 4, 10:59 AM CDTSpecial Weather StatementTOPClay46 min
Jun 4, 11:49 AM CDTSpecial Weather StatementTOPPottawatomie, Riley26 min
Jun 4, 12:01 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee29 min
Jun 4, 12:33 PM CDTSpecial Weather StatementTOPWabaunsee27 min
Jun 4, 1:15 PM CDTAreal Flood WarningTOPBrown9 hr
Jun 4, 1:15 PM CDTSevere Thunderstorm WarningTOPOsage, Shawnee, Wabaunsee45 min
Jun 4, 1:58 PM CDTSevere Thunderstorm WarningTOPOsage28 min
Jun 4, 2:18 PM CDTRiver Flood WarningTOPMarshall26 days
Jun 4, 2:18 PM CDTRiver Flood WarningTOPMarshall64 hr
Jun 4, 2:18 PM CDTRiver Flood WarningTOPWashington3 days
Jun 4, 3:20 PM CDTRiver Flood WarningTOPMarshall4 days
Jun 4, 4:23 PM CDTRiver Flood WarningTOPNemaha36 hr
Jun 4, 6:34 PM CDTSpecial Weather StatementTOPMarshall26 min

Nearby

Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.